RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 3(7), Pages 372–379 (Mi msb2581)  

This article is cited in 4 scientific papers (total in 5 papers)

Free and nonfree subgroups of $PSL_2(\mathbf C)$ generated by two parabolic elements

Yu. A. Ignatov


Abstract: Free and nonfree subgroups of $PSL_2(\mathbf C)$ generated by two parabolic elements are studied.
Bibliography: 10 titles.

Full text: PDF file (765 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:1, 49–55

Bibliographic databases:

UDC: 512.864
MSC: 20G20, 20E05
Received: 02.11.1977

Citation: Yu. A. Ignatov, “Free and nonfree subgroups of $PSL_2(\mathbf C)$ generated by two parabolic elements”, Mat. Sb. (N.S.), 106(148):3(7) (1978), 372–379; Math. USSR-Sb., 35:1 (1979), 49–55

Citation in format AMSBIB
\Bibitem{Ign78}
\by Yu.~A.~Ignatov
\paper Free and nonfree subgroups of $PSL_2(\mathbf C)$ generated by two parabolic elements
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 3(7)
\pages 372--379
\mathnet{http://mi.mathnet.ru/msb2581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=505107}
\zmath{https://zbmath.org/?q=an:0421.20018|0386.20024}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 1
\pages 49--55
\crossref{https://doi.org/10.1070/SM1979v035n01ABEH001449}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17500004}


Linking options:
  • http://mi.mathnet.ru/eng/msb2581
  • http://mi.mathnet.ru/eng/msb/v148/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Chernikov, D. I. Zaitsev, “Shestoi Vsesoyuznyi simpozium po teorii grupp”, UMN, 34:4(208) (1979), 239–243  mathnet
    2. Dixon J., “The Orbit-Stabilizer Problem for Linear-Groups”, Can. J. Math.-J. Can. Math., 37:2 (1985), 238–259  crossref  mathscinet  zmath  isi
    3. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. M. Mateiko, O. I. Tavgen', “Free products of cyclic subgroups in the group $PSL_2(\mathbb C)$”, Math. Notes, 67:6 (2000), 778–785  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Yu. A. Ignatov, A. V. Evtikhova, “Svobodnye gruppy drobno-lineinykh preobrazovanii”, Chebyshevskii sb., 3:1 (2002), 78–81  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:157
    Full text:58
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019